advertisement
Question
Posted by: worried | 2008/01/16

depo injection

I am currently on the pill and would like to know if the depo injection has any side effects. I heard that your period stays away while you are on depo. Is this true? the pill gives me sun spots and do I also want to know if the depo will give me sun spots. Please help!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Depo does cause periods to stay away in many women, It does not cause sun spots. Have a look under Contraception on this site for the pros and cons of the different contraceptives.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: leera | 2008/08/14

Hi every one
I was on depo three years back, stopped last year nov and still haven’ t seen my period yet, I went to a gynae to find out what was the problem and he said nothing is wrong, it’ s just that I took the injection for too long, he prescribed postoval.

Does any one know of it?

Reply to leera

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement